# SDR DALA2023042003123

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 91,903 hours, 41,411 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 ON SVC CHECK FOUND L4 EXIT SIGN AND LOWER EMERG. EXIT SIGN ON LIGHTING ON TEST. CORRECTIVE ACTION: R/R L4 DOOR EMERGENCY BATTERY FOR EMERGENCY LIGHTS OPS CHECK GOOD REF B757 AMM 33-51. (8926475)
